Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$C^ *$-algebras and differential topology

Author: Jerome Kaminker
Journal: Bull. Amer. Math. Soc. 12 (1985), 125-127
MSC (1980): Primary 58G15, 58G10; Secondary 46M20, 57R55
MathSciNet review: 766968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Global theory of elliptic operators, Proc. Internat. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, 1970. MR 266247
  • 2. L. G. Brown, R. G. Douglas and P. Fillmore, Extensions of C*-algebras and K-homology, Ann. of Math. (2) 105 (1977), 265-324. MR 458196
  • 3. G. Brumfiel and I. Madsen, Evaluation of the transfer and the universal surgery obstruction class, Invent. Math. 32 (1976), 133-169. MR 413099
  • 4. A. Connes and G. Skandalis, The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci. 20 (1984), no. 6, 1139–1183. MR 775126,
  • 5. Jerome Kaminker, Pseudodifferential operators and differential structures. I, Operator algebras and 𝐾-theory (San Francisco, Calif., 1981) Contemp. Math., vol. 10, Amer. Math. Soc., Providence, R.I., 1982, pp. 99–128. MR 658510
  • 6. J. Kaminker, Pseudo-differential operators and differential structures. II. Amer. J. Math. (to appear).
  • 7. G. G. Kasparov, The operator 𝐾-functor and extensions of 𝐶*-algebras, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 3, 571–636, 719 (Russian). MR 582160
  • 8. I. M. Singer, Some remarks on operator theory and index theory, Proc. Conf. K-theory and Operator Algebras, Lecture Notes in Math, no. 575, Springer-Verlag, 1977, pp. 128-138. MR 467848
  • 9. D. Sullivan, Geometric topology. Part I: Localization, periodicity, and Galois symmetry, Mimeographed notes, M.I.T., 1970.[Note] MR 494074

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G15, 58G10, 46M20, 57R55

Retrieve articles in all journals with MSC (1980): 58G15, 58G10, 46M20, 57R55

Additional Information


American Mathematical Society